# SDR AALA971702

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1403M
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11354
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: A71310401
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1736 - AFTER TAKEOFF STL, WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR INDICATED UNSAFE.  RECYCLED LANDING GEAR AND GEARS RETRACTED WITH NORMAL INDICATIONS.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR DOOR SELECTOR VALVE FILTER.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
